Reactine Allergy Liquid 5mg/5ml White Grape - 118mL

Enjoy fast, long-lasting relief from a variety of seasonal and year-round allergy symptoms with Reactine Allergy Liquid medicine. Designed to work for 24 hours, this antihistamine liquid made with Cetirizine Hydrochloride relieves the following symptoms: sneezing, runny nose, stuffiness, itchy nose & throat, itchy eyes, watery eyes, allergic skin itch, and hives.

Features:

  • Relief that lasts a full 24 hours, all day and all night.
  • Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
  • Effective relief for both indoor and outdoor allergies
  • REACTINE is the #1 most recommended brand by Health Care Professionals.
  • This easy-to-swallow liquid is made with cetirizine hydrochloride and is alcohol-free, sucrose-free and dye-free
  • Comes in a 118 ml bottle and is white grape flavour

Directions:

  • Do not use more than directed. Use enclosed dosage cup only. 
  • Adults and children 12 years of age and over: Take 5 mL or 10 mL once daily
  • Adults 65 years of age and over: Take 5 mL once daily. Consult a doctor if unsure of dosage.

Active Ingredient (in each 5 mL): Cetirizine Hydrochloride 5 mg

Inactive Ingredients: Anhydrous Citric Acid, Flavours, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution And Sucralose.

  • Make a Selection